Abstract and Applied Analysis

Abstract and Applied Analysis / 2014 / Article

Retraction | Open Access

Volume 2014 |Article ID 798572 | 1 page | https://doi.org/10.1155/2014/798572

Retracted: Three Homoclinic Solutions for Second-Order -Laplacian Differential System

Received12 Aug 2014
Accepted12 Aug 2014
Published27 Aug 2014

This paper titled “Three Homoclinic Solutions for Second-Order -Laplacian Differential System” [1], published in Abstract and Applied Analysis, has been retracted since the limits of the three sequences included in the paper are likely to be the same, which cannot be ruled out in the proof. So, the three nontrivial homoclinic solutions in Theorem 15 are likely to be the same one.


  1. J. Guo and B. Dai, “Three homoclinic solutions for second-order p-Laplacian differential system,” Abstract and Applied Analysis, vol. 2013, Article ID 183585, 10 pages, 2013. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2014 Abstract and Applied Analysis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

681 Views | 339 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19.